# SDR AALA2019042329001

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 58,974 hours, 24,063 cycles
- Engine: Cfmint CFM567B20
- Engine time: 46,225 hours, 18,741 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER GATE ARRIVAL IN KIN, AND ENGINES AND APU SHUTDOWN. GROUND CREW REPORTED FIRE IN #'2  ENGINE. THERE WAS NO FIRE OR OVERHEAT INDICATION IN COCKPIT. FIRE WENT OUT, DURATION UNKNOWN,  BUT LESS THAN 5 MINUTES CONTINUED. AIRPORT FIRE CREW INSPECTED ENGINE, NO FIRE NOTED. MAINTENANCE ACCOMPLISHED AMM 71-00-00-800-803-F00. NO FAULTS FOUND.
